See Alike in...

Alike App

Browser

lils

944d

I don't take my prescribed medications because they make me throw up. so much that I can no longer take any medicine in pill form because it gives me so much anxiety now.

    • Dark_Johnny

      941d

      Which medications are you on? Some drugs take getting used to and some just do it so I think you should look into it and maybe try other drugs instead. Don't let it get in the way of recovery. Good luck!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion